# SDR SIMA201117103

- Difficulty date: June 18, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 21,143 hours, 15,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT WHILE ACCOMPLISHING EMERGENCY LIGHT OPERATIONAL CHECK FOUND FUSELAGE EXTERIOR EMERGENCY LIGHT INOPERABLE ON AFT LEFT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BULB.  THE AIRCRAFT WAS RETURNED TO SERVICE.
